Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Swollen tonsils, neck swelling, headaches, face numbness, should I seek a second opinion ?

My right tonsil have been swollen for 2-3 months, after about 1 month I started to feel a swelling in my neck and it is still there. I m having frequent headaches , sometimes making me wake up during the night. Also I have periods that I feel numb on the right side of my face, along with deafening in my right ear. Overall I feel very tired, weak, dizzy and chilly. There is no fever. My own physician doesn t see it neccessary for me to visit or have tests done... should I seek second opinion?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
My dear friend,
Seems you are very much in pain with lot of problems related to the Tonsil.

I suggest - you should not waste time, better consult an ENT Surgeon in your neighborhood. who would examine, investigate and help you with the right treatment after thorough ENT examination.
Answered: Fri, 6 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor